# SDR CA071218007

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,871 hours
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Part number: CA447
- Condition: Chafed
- Location: Bs 559
- Part time: 29,474 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY CHECK INSP, THE FUEL DISTRIBUTION PRESSURE BOX ASSY, P/N 601R62676-5 WAS FOUND CRACKED AND BOTH THE FUEL SHROUD AND FUEL LINES HAVE CHAFFING DAMAGE BEYOND LIMITS. THESE COMPONENTS ARE LOCATED AT FUSELAGE STATION FS559.  PARTS ARE ON ORDER AND DAMAGED FUEL SHROUD AND THE FUEL BOX WILL BE REPLACED BEFORE AIRCRAFT IS RELEASED FROM HEAVY CHECK. NOTE:- PLEASE REFER TO PREVIOUS SDR NR 20071005001 (TC NR20071218007)
